Hi, I was given trileptal in combination with Effexor XR for depression. 3 days later I started getting dull headaches for long periods of time. But, I did start to feel better with my depression. Does anyone take this for the same reason and do you have headaches? Thanks.
I took Trileptal for severe pain from Trigeminal Neuralgia. I had to stop Trileptal because it gave me severe migraines. BUT, you can't just stop it immediately without hazard. Call your doctor about how to stop it. In my case, the doctor said that I was to cut the dose in half for a period of time, but depending on your dose and how long you've been taking it, your instructions could be different. I currently take Pristiq which is an upgraded version of Effexor for my depression, But when my depression got severe, just increasing the Effexor that I was taking at the time, took away my depression completely. So I wonder if you could do that instead since it is giving you headaches. Ask your doctor. Take care.
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2012 • 5 answers
Once I start taking 300mgs a day of Trileptal, about how long should it be til I notice the full ef?
Posted 18 Jan 2013 • 2 answers
Trileptal - I just started taking the generic form of triliptel, I get very depressed at times, on a
Posted 26 Jul 2014 • 1 answer
Posted 11 Jun 2015 • 1 answer
Posted 1 day 23 hours ago • 1 answer